Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the ordering of $n$-modal cycles


Author: Chris Bernhardt
Journal: Trans. Amer. Math. Soc. 348 (1996), 3827-3834
MSC (1991): Primary 58F03; Secondary 58F20, 58F08
MathSciNet review: 1360221
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The forcing relation on $n$-modal cycles is studied. If $\alpha $ is an $n$-modal cycle then the $n$-modal cycles with block structure that force $\alpha $ form a $2^n$-horseshoe above $\alpha $. If $n$-modal $\beta $ forces $\alpha $, and $\beta $ does not have a block structure over $\alpha $, then $\beta $ forces a $2$-horseshoe of simple extensions of $\alpha $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58F03, 58F20, 58F08

Retrieve articles in all journals with MSC (1991): 58F03, 58F20, 58F08


Additional Information

Chris Bernhardt
Affiliation: Department of Mathematics and Computer Science, Fairfield University, Fairfield Connecticut 06430
Email: cbernhardt@fair1.fairfield.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01664-9
PII: S 0002-9947(96)01664-9
Received by editor(s): April 3, 1995
Received by editor(s) in revised form: November 2, 1995
Article copyright: © Copyright 1996 American Mathematical Society